Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Amazing And Necessary

HELP ME PLEASE! NEED ADVICE FROM THE LADIES!!!!

Recommended Posts

I'm hoping that someone will tell me WHAT is going on!

I'm a 17 year old female and have had moderate acne for the past 8 or so years, and I get it on my face, chest, back, neck, and shoulders. I've tried a lot of medication to help, and most have done nothing. In the beginning of June, I got on a topical medicine called Clindamycin, and it was like an answer to my prayers! Although it really only helped my face acne, my skin was at least 95% better and I loved it! At the same derm. appointment that I got the Clindamycin, I decided to go on birth control to help regulate my hormones and thus hopefully help my skin. I started the birth control, called Trinessa, a form of Ortho Tri-Cyclin, this past Sunday, so I've been taking the pill for the past six days. But the third day into it, (actually, the fourth of July,) my face started breaking out. Bad. And it hasn't stopped. I've got at least five painful pressure zits on my chin and I'm breaking out everywhere on my face! It's terrible to have to worry about people seeing me again! :redface:

Have any of you experienced an increase in acne from taking any form of ortho tricyclin, espically Trinessa?

Is there a better birth control I can try taking that has worked well?

Any responses would be VERY apprechiated. Thank you! :rolleyes:

Share this post


Link to post
Share on other sites
Guest Kimmay

this isn't really the right forum :(

Share this post


Link to post
Share on other sites

Don't worry, you have to give birth control at LEAST 3 months for it to adjust to your body. Its VERY normal to break out in the beginning.

Share this post


Link to post
Share on other sites
I'm hoping that someone will tell me WHAT is going on!

I'm a 17 year old female and have had moderate acne for the past 8 or so years, and I get it on my face, chest, back, neck, and shoulders. I've tried a lot of medication to help, and most have done nothing. In the beginning of June, I got on a topical medicine called Clindamycin, and it was like an answer to my prayers! Although it really only helped my face acne, my skin was at least 95% better and I loved it! At the same derm. appointment that I got the Clindamycin, I decided to go on birth control to help regulate my hormones and thus hopefully help my skin. I started the birth control, called Trinessa, a form of Ortho Tri-Cyclin, this past Sunday, so I've been taking the pill for the past six days. But the third day into it, (actually, the fourth of July,) my face started breaking out. Bad. And it hasn't stopped. I've got at least five painful pressure zits on my chin and I'm breaking out everywhere on my face! It's terrible to have to worry about people seeing me again! :redface:

Have any of you experienced an increase in acne from taking any form of ortho tricyclin, espically Trinessa?

Is there a better birth control I can try taking that has worked well? Any responses would be VERY apprechiated. Thank you! :rolleyes:

Share this post


Link to post
Share on other sites

i just recently had the same reaction when i started using yaz. my face was fine for the first week and then it just exploded with bumps. it was so horrible that i was in tears. i stopped taking it and started a new regimen of eucerin gentle wash and clean and clear advantage moisturizer and today my face is mild thank god. no more bcp's for me- im never taking them again.

Share this post


Link to post
Share on other sites

oh crap not Trinessa! It's very rare that anyone gets good results with that pill, try to switch to the orignial Ortho-tri-cyclen and wait 6 months for results (some see much earlier but it took me 6-7 months to clear)

Good Luck!

Share this post


Link to post
Share on other sites

I don't know...I took Ortho Tri-cyclen Lo and went from mild to severe acne by the end of the first pack, and it kept getting progressively worse through the 2nd pack. I'm still trying to recover and I'm very scarred from it. I noticed that I would have breakouts every week, in cycles, on Sunday or Monday when the hormone levels changed in the pills (they are different every week). I had a bad experience with that pill and switched after 2 months. But that was just my experience.

Share this post


Link to post
Share on other sites

I'm having good luck with YAZ...and i know Mandy Ann is aswell......

Also there are alot of girls on here taking Yasmin (which is basically the same thing as Yaz there is a topic about it) and are having good luck. But every girls diffrent. With BC's its really trial and error. I have tired so many diffrent kinds, some work some don't. You just have to figure out what works for you. But i recommend Yaz.... :wub:

Share this post


Link to post
Share on other sites

Put down the Trinessa NOW. It should (and from what I hear, will be) taken off the market. I've never heard of a generic varying so much from an original. There was research done showing that several areas issued recalls because the hormone amounts varied too greatly from what they were supposed to be. Thus causing not only skin issues but potential pregnancy risks. Maybe the company has figured it out now but I wouldn't give that pill to my worse enemy...okay, maybe just to her :)

Share this post


Link to post
Share on other sites
Put down the Trinessa NOW. It should (and from what I hear, will be) taken off the market. I've never heard of a generic varying so much from an original. There was research done showing that several areas issued recalls because the hormone amounts varied too greatly from what they were supposed to be. Thus causing not only skin issues but potential pregnancy risks. Maybe the company has figured it out now but I wouldn't give that pill to my worse enemy...okay, maybe just to her :)

Share this post


Link to post
Share on other sites
Put down the Trinessa NOW. It should (and from what I hear, will be) taken off the market. I've never heard of a generic varying so much from an original. There was research done showing that several areas issued recalls because the hormone amounts varied too greatly from what they were supposed to be. Thus causing not only skin issues but potential pregnancy risks. Maybe the company has figured it out now but I wouldn't give that pill to my worse enemy...okay, maybe just to her :)

Share this post


Link to post
Share on other sites

When I was on it I noticed horrible skin right away but after two months I was really weak, then sick, then my hair started thinning...I googled it and asked the pharmacist who told me certain recalls had taken place. I'll see if I can find the article about the dosage issues...

Share this post


Link to post
Share on other sites

Sounds like rough stuff, but I wouldn't necessarily swear off of all BCP. There really is a large variation between brands. I've been through several types, but have settled on Yaz. I also tried Ortho TriCyclen Lo, but it was not a high enough dose of hormones for me and threw thigns way out of wack.

Be careful and aware, but don't be scared. Just remember to speak up, you're doctor can help you through it. It is very common to go through several types of BCPs before finding a good fit.

Just my thoughts. Hope it helps.

Share this post


Link to post
Share on other sites

I've read nothing but horrible stuff about Trinessa. When my derm prescribed me ortho-rti-cyciln, my insurance automatically filled the generic "trinessa." I was horrified.

So I marched right back down to the pharmacy and told them I wanted the name brand and would pay out of pocket. It costs me $50 a month, but after reading everything about trinessa, I think it is worth it.

http://www.topix.com/forum/health/birth-co...O3U2HD1HPUTC/p3

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×